Distribution of Rational Points and Kodaira Dimension of Fiber Products

  • Lucia Caporaso
Conference paper
Part of the Progress in Mathematics book series (PM, volume 129)

Abstract

This will be a report of results that Joe Harris, Barry Mazur and I obtained very recently; for a more detailed description, the reader is referred to [CHM1] and [CHM2].

Keywords

Tame 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. CHM1] L.Caporaso, J.Harris, B.Mazur. Uniformity of rational points. To appear in JAMS.Google Scholar
  2. CHM2] L.Caporaso, J.Harris, B.Mazur. How many rational points can a curve have This volume, p. 13–31.Google Scholar
  3. F] G.Faltings. The general case of the Lang’s conjecture. Preprint.Google Scholar
  4. L] S.Lang. Hyperbolic and diophantine analysis. Bull.Amer.Math.Soc. 14, No.2 (1986) p. 159–205.Google Scholar
  5. Mu] D.Mumford. Stability of projective varieties. L’Enseignement Mathématique 23 (1977) p.39–110.Google Scholar

Copyright information

© Birkhäuser Boston 1995

Authors and Affiliations

  • Lucia Caporaso
    • 1
  1. 1.Mathematics DepartmentHarvard UniversityCambridgeUSA

Personalised recommendations